Insights into microbial ecosystems using a new computational approach

Do, T orcid.org/0000-0002-5668-2181 (2017) Insights into microbial ecosystems using a new computational approach. Oral Diseases, 23 (7). pp. 817-819. ISSN 1354-523X

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: (c) 2016, John Wiley & Sons A/S. Published by John Wiley & Sons Ltd. This is the peer reviewed version of the following article: 'Do, T (2017) Insights into microbial ecosystems using a new computational approach. Oral Diseases, 23 (7). pp. 817-819,' which has been published in final form at [https://doi.org/10.1111/odi.12591]. This article may be used for non-commercial purposes in accordance with Wiley Terms and Conditions for Self-Archiving.
Dates:
  • Published: October 2017
  • Accepted: 5 October 2016
  • Published (online): 9 November 2016
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Medicine and Health (Leeds) > School of Dentistry (Leeds) > Oral Biology (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 06 Oct 2016 10:45
Last Modified: 26 Jan 2018 10:04
Status: Published
Publisher: Wiley
Identification Number: https://doi.org/10.1111/odi.12591

Share / Export

Statistics